# SDR ASOA20120506022

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450931
- Aircraft time: 18,673 hours, 10,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CARGO FWD TRIANGLE AT FRAME 65 HAS LEVEL 2 CORROSION AROUND NUT PLATE.  MX REPAIRED AND REINSTALLED CARGO FWD TRIANGLE AT FRAME 65 IAW EC5320-01479 AND SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
